# SDR 04038333

- Difficulty date: February 7, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N333UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41101
- Aircraft time: 14,274 hours, 14,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3022471
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT ASSEMBLY WAS FOUND INOPERATIVE.  THE ASSEMBLY WAS REPLACED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RETURNED TO SERVICE.
